Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bleeding during bowel movements, hemorrhoid like pain, body cramps, chills. What is wrong?

Hello, I m having a problem with bleeding during bowel movements. I can feel perfectly fine, I will have a bowel movement and experience a hemorrhoid like pain with some moderate to heavy bleeding. An hour or two later my body temperature drops, I ll have the chills very bad along with body aches. Would you be able to tell me what could cause this? Thank you.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
Pain and bleeding after bowel movements could be due to haemorrides.Additioanally you may be having some infective focus in perinal region which is giving you chills follwed by drop in temperature.I would suggests you to consult a general surgeon,who may perform proctoscopy/sigmoidoscopy on you to determine what exactly is cause of this bleeding and pain and ccordingly he may prescribe you drugs or suggest an operation.
Hope this answers your question.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor